Number of Articles: 159
126. On a class of Banach algebras associated to harmonic analysis on locally compact groups and semigroups

Volume 3, Issue 1, Winter 2018, Pages 231-246

Anthony To-Ming Lau; Hung Le Pham


127. Stability of the cosine-sine functional equation with involution

Volume 2, Issue 4, Autumn 2017, Pages 531-546

Jeongwook Chang; Chang-Kwon Choi; Jongjin Kim; Prasanna. K Sahoo


128. Variant versions of the Lewent type determinantal inequality

Volume 3, Issue 3, Summer 2018, Pages 632-638

Ali Morassaei


129. Dominated orthogonally additive operators in lattice-normed spaces

Volume 4, Issue 1, Winter 2019, Pages 251-264

Nariman Abasov; Marat Pliev


130. Multiplicity of solutions for a class of Neumann elliptic systems in anisotropic Sobolev spaces with variable exponent

Volume 4, Issue 2, Spring 2019, Pages 497-513

Moahmed Saad Bouh Elemine Vall; Ahmed Ahmed


131. A note on O-frames for operators

Volume 2, Issue 3, Summer 2017, Pages 383-395

Chander Shekhar; Shiv Kumar Kumar Kaushik


132. Uniformly bounded representations and completely bounded multipliers of ${\rm SL}(2,\mathbb{R})$

Volume 3, Issue 1, Winter 2018, Pages 247-270

Francesca Astengo; Michael G. Cowling; Bianca Di Blasio


133. $L^p$ Fourier transformation on non-unimodular locally compact groups

Volume 2, Issue 4, Autumn 2017, Pages 547-583

Marianne Terp


134. wUR modulus and normal structure in Banach spaces

Volume 3, Issue 3, Summer 2018, Pages 639-646

Ji Gao


135. Some approximation properties and nuclear operators in spaces of analytical functions

Volume 4, Issue 1, Winter 2019, Pages 265-283

Sten Kaijser; Oleg Reinov


136. Existence of weak solutions for an infinite system of second order differential equations

Volume 4, Issue 2, Spring 2019, Pages 514-528

Fuli Wang; Hua Zhou; Shiyou Weng


137. Completely positive contractive maps and partial isometries

Volume 3, Issue 1, Winter 2018, Pages 271-294

Berndt Brenken


138. The matrix power means and interpolations

Volume 3, Issue 3, Summer 2018, Pages 647-654

DINH Trung Hoa; Raluca Dumitru; Jose A. Franco


140. on Herz's extension theorem

Volume 4, Issue 2, Spring 2019, Pages 529-538

Antoine Derighetti


141. Uffe Haagerup - his life and mathematics

Volume 3, Issue 1, Winter 2018, Pages 295-325

Mohammad Sal Moslehian; Erling Stormer; Steen Thorbjoernsen; Carl Winslow


142. $C^*$-algebra distance filters

Volume 3, Issue 3, Summer 2018, Pages 655-681

Tristan Bice; Alessandro Vignati


143. Topological properties of operations on spaces of differentiable functions

Volume 4, Issue 1, Winter 2019, Pages 305-320

Fernanda Botelho; Holly Renaud


144. Eigenvalue problems involving the fractional $p(x)$-Laplacian operator

Volume 4, Issue 2, Spring 2019, Pages 539-555

Elhoussine AZROUL; Abdelmoujib Benkirane; Mohammed SHIMI


145. On Neugebauer's covering theorem

Volume 3, Issue 3, Summer 2018, Pages 682-689

Jesús M. Aldaz


146. The existence of hyper-invariant subspaces for weighted shift operators

Volume 3, Issue 3, Summer 2018, Pages 690-698

Hossein Sadeghi; Farzollah Mirzapour


147. Orthogonality of bounded linear operators on complex Banach spaces

Volume 3, Issue 3, Summer 2018, Pages 699-709

Kallol Paul; Debmalya Sain; Arpita Mal; Kalidas Mandal


148. Affine actions and the Yang-Baxter equation

Volume 3, Issue 3, Summer 2018, Pages 710-730

Dilian Yang


149. Characterizing projections among positive operators in the unit sphere

Volume 3, Issue 3, Summer 2018, Pages 731-744

Antonio Peralta


150. On Zipf-Mandelbrot entropy and 3-convex functions

Volume 4, Issue 4, Autumn 2019, Pages 724-737

Sadia Khalid; Dilda Pecaric; Josip Pecaric